American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Oscar Gonzalez and Jun Li. A convergence theorem for a class of Nystr{\"o}m methods for weakly singular integral equations on surfaces in $\mathbb{R}^3$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[3] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[4] Panagiotis Emmanouil. The direct scattering problem: Uniqueness and existence for anisotropic media. Quart. Appl. Math. 69 (2011) 747-758. MR 2893998.
Abstract, references, and article information
View Article: PDF

[5] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information   
View Article: PDF

[6] Sheon-Young Kang, Israel Koltracht and George Rawitscher. Nyström-Clenshaw-Curtis quadrature for integral equations with discontinuous kernels. Math. Comp. 72 (2003) 729-756. MR 1954965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pascal Laubin. Optimal order collocation for the mixed boundary value problem on polygons. Math. Comp. 70 (2001) 607-636. MR 1813142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hermann Brunner, Arvet Pedas and Gennadi Vainikko. The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations. Math. Comp. 68 (1999) 1079-1095. MR 1642797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Thamban Nair, Markus Hegland and Robert S. Anderssen. The trade-off between regularity and stability in Tikhonov regularization. Math. Comp. 66 (1997) 193-206. MR 1388891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xinfu Chen and Avner Friedman. Maxwell's equations in a periodic structure . Trans. Amer. Math. Soc. 323 (1991) 465-507. MR 1010883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. W. Groetsch and J. Guacaneme. Arcangeli's method for Fredholm equations of the first kind . Proc. Amer. Math. Soc. 99 (1987) 256-260. MR 870781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. Azoff, K. Clancey and I. Gohberg. On line integrals of rational functions of two complex variables . Proc. Amer. Math. Soc. 86 (1982) 229-235. MR 667280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ian H. Sloan. Quadrature methods for integral equations of the second kind over infinite intervals . Math. Comp. 36 (1981) 511-523. MR 606510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. N. Houstis and T. S. Papatheodorou. A collocation method for Fredholm integral equations of the second kind . Math. Comp. 32 (1978) 159-173. MR 0458967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wallie Abraham Hurwitz. On the pseudo-resolvent to the kernel of an integral equation . Trans. Amer. Math. Soc. 13 (1912) 405-418. MR 1500925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] O. D. Kellogg. Double distributions and the Dirichlet problem . Trans. Amer. Math. Soc. 9 (1908) 51-66. MR 1500802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1